# SDR CKSA97182

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Doors
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR ANNUNCIATOR LIGHT ILLUMINATED AND NOSE GEAR DOORS CHATTERING WITH AIRSPEED AT APPROXIMATELY 310 KNOTS.  ADJUSTED NOSE WHEEL GEAR WELL DOORS IAW BMM CHAPTER 32-22-1.
